# SDR 98ZZZX4350

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Part number: 430137601
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, MEDIC NOTICED FUEL DRIPPING ON THE SIDE WINDOW.  AIRCRAFT WAS LANDED AT LAFAYETTE HELIPORT.  FOUND NR 2 ENGINE MANIFOLD LEADING.  REF:  LTS-101-4-7 IPC, CHAPTER 73-10-00, FIGURE 3, ITEM 15D.
